# SDR DALA2018011200225

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 52,328 hours, 22,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT INOPERATIVE UNDER SEAT 33D.  MAINTENANCE FOUND WIRE HARNESS UNPLUGGED AT THE FLOOR.  CONNECTED THE HARNESS, OPS CHECKED OK.
